# SDR FDEA202005110919

- Difficulty date: May 11, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N162FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43632
- Aircraft time: 3,174 hours, 1,420 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4105405G
- Part serial: 000315
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #5 L/E SLAT TRAILING EDGE HAS A CHAFE AT APPROX LES 425 REPAIRED LEFT WING #5 SLAT L/E SLAT T/E WEDGE IAW B767 SRM 57-43-02-2R & 51-70-10-2R   REPAIR 4.  MAJOR REPAIR
